Sastry, K. P. R., Babu, G. V. R., Kumar, P. S.. (1396). Fixed points of weak $\psi$-quasi contractions in generalized metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(04), 323-329.
K. P. R. Sastry; G. V. R. Babu; P. S. Kumar. "Fixed points of weak $\psi$-quasi contractions in generalized metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 04, 1396, 323-329.
Sastry, K. P. R., Babu, G. V. R., Kumar, P. S.. (1396). 'Fixed points of weak $\psi$-quasi contractions in generalized metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(04), pp. 323-329.
Sastry, K. P. R., Babu, G. V. R., Kumar, P. S.. Fixed points of weak $\psi$-quasi contractions in generalized metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(04): 323-329.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.